MathSciNet Relay Station
MathSciNet bibliographic data
MR1395768 42C15
Hernández, Eugenio; Wang, Xihua; Weiss, Guido Smoothing minimally supported frequency wavelets. I. J. Fourier Anal. Appl. 2 (1996), no. 4, 329–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement